Month 2 titrate research

Hope you are all keeping as well as can be.

At my last review sulfasalazine was stopped and added leflunomide 10mg daily. Had depomedrone injection after a couple of days felt a lot better. Although as day goes on fatigue begin to set in and early morning stiffness lasting between an hour or two most days.

Today DAS shows low disease activity. I have had a throbbing headache lasting between 2-5 hours after taking paracetamol for the past 10 days ?? Migraine. So decided to stop hydroxychloroquin as not recommended with migraine.

Let's hope this continues and can resume my normal activities. Joined the gym last week so will start swimming on my non working days.

Have a nice afternoon and evening

Matilda x

Last edited by

3 Replies

oldestnewest
  • Hi- ups and downs then? Why did they stop sulfasalazine?

  • Changed to leflunonide instead as taking MXT hydroxychloroquin with sulfasalazine. So stopped sulfasalazine and started leflunomide (excuse my spelling tiredness is setting and can't think)

    Was told in the past can't have leflunomide as blood pressure too high. The research team thought I may have white coat syndrome.

  • Sounds like you've tried a few things already. I remember having a stinking headache every time I started a new med. Hopefully It will all settle down but keep talking to the professionals about how you're feeling as we are all special individuals 😁

You may also like...